# SDR USAA920080275

- Difficulty date: January 15, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 67,193 hours, 29,005 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N20033
- Part serial: 0915
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C11 CHECK - CORROSION ON LEFT WING INBOARD FLAP TRAILING EDGE, FLAP STATION 254.88 - FLAP STA 300.  REPAIRED LEFT WING INBOARD FLAP TRAILING EDGE, FLAP STATION 254.88 - FLAP STA 300 IAW B757 SRM 51-70-10 REPAIR 4.
